Article Talk: With Immunotherapy, Longer Survival May Come With a Cost in Melanoma

Started by Dan, May 01, 2017
1 reply for this topic
Dan

Member
558 Posts
Posted on
May 01, 2017
View Original Post

My oncologist warned that the side effects of taking Yervoy may not appear immediately. Instead, they may occur spontaneously at some time after taking the medicine. This study makes no mention of any passage of time before the side effects occurred. Do any participants fall into such a group?
Report

Page 1 of 1 1

Steve

Member
0 Replies
Posted on
April 05, 2018
I am 18 months post treatment, four doses of Yervoy/Opdivo. I get regular flareups of colitis requiring short bursts of prednisone. I don't think this is being tracked by anyone which is unfortunate. It seems that once the immune system is enhanced, the danger of autoimmune damage is ever present.
Report

Page 1 of 1 1

You must log in to use this feature, please click here to login.